# SDR UALA2012111306529

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 57,466 hours, 21,617 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1618
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK HAS OXY FLOW BY PRESSING EMERGENCY TEST BUTTON W-SLIDE LVR RELEASED.  REPLACED CAPT O2 MASK.  OP CHECKS NORMAL.
